Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 33, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at May 30, 2015, 5:16 PM CDT for Jim Hogg County, Zapata County, Texas. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2015, 5:16 PM CDT (22:16 UTC)
- Expired
- May 30, 2015, 7:15 PM CDT
- In force
- 119 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jim Hogg County, TX, Zapata County, TX
The radar
The Corpus Christi radar (KCRP), 162 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 10.3 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1820 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 863 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
244
WGUS54 KBRO 302216
FFWBRO
TXC247-505-310015-
/O.NEW.KBRO.FF.W.0033.150530T2216Z-150531T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
516 PM CDT SAT MAY 30 2015
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WEST CENTRAL JIM HOGG COUNTY IN DEEP SOUTH TEXAS...
NORTHEASTERN ZAPATA COUNTY IN DEEP SOUTH TEXAS...
* UNTIL 715 PM CDT
* AT 514 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED
AREA. THESE STORMS ARE NEARLY STATIONARY AND HAVE ALREADY PRODUCED
UP TO THREE INCHES OF RAINFALL WITHIN THE WARNING AREA. FLASH
FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BUSTAMANTE...RANDADO AND ESCOBAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
&&
LAT...LON 2717 9881 2692 9882 2692 9914 2717 9913
$$
SPEECE2 follow-up statements
126 WGUS74 KBRO 302253 FFSBRO FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 553 PM CDT SAT MAY 30 2015 TXC247-505-310015- /O.CON.KBRO.FF.W.0033.000000T0000Z-150531T0015Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ JIM HOGG TX-ZAPATA TX- 553 PM CDT SAT MAY 30 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR WEST CENTRAL JIM HOGG AND NORTHEASTERN ZAPATA COUNTIES... AT 549 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN CONTINUING ACROSS THE WARNED AREA. THESE THUNDERSTORMS WERE NEARLY STATIONARY AND HAVE ALREADY PRODUCED TOTAL RAINFALL OF 3 TO 5 INCHES NEAR THE ESCOBAS AREA. FLASH FLOODING IS EITHER ONGOING OR WILL BEGIN SHORTLY. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... BUSTAMANTE...RANDADO AND ESCOBAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU CAN DO SO SAFELY. && LAT...LON 2717 9881 2692 9882 2692 9914 2717 9913 $$ SPEECE
901 WGUS74 KBRO 310017 FFSBRO FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 717 PM CDT SAT MAY 30 2015 TXC247-505-310024- /O.EXP.KBRO.FF.W.0033.000000T0000Z-150531T0015Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ JIM HOGG TX-ZAPATA TX- 717 PM CDT SAT MAY 30 2015 ...THE FLASH FLOOD WARNING FOR WEST CENTRAL JIM HOGG AND NORTHEASTERN ZAPATA COUNTIES WILL EXPIRE AT 715 PM CDT... THE HEAVY RAIN OVER THE WARNING AREA HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED TO POSE AN IMMEDIATE THREAT. HOWEVER LIGHT TO MODERATE RAINFALL WILL LIKELY CONTINUE OVER THE NEXT COUPLE OF HOURS OVER JIM HOGG AND ZAPATA COUNTIES. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR JIM HOGG AND ZAPATA COUNTIES THROUGH SUNDAY MORNING. LAT...LON 2717 9881 2692 9882 2692 9914 2717 9913 $$ SPEECE
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at May 30, 3:31 PM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, May 30, 3:31 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 331 PM CDT SAT MAY 30 2015 .SHORT TERM /NOW THROUGH SUNDAY NIGHT/...THE MAIN ISSUE IN THE SHORT TERM WILL BE THE ONGOING MCS/QLCS MOVING EAST-SOUTHEAST ALONG THE RIO GRANDE MOVING INTO WEBB COUNTY. LATEST SATELLITE IMAGERY SHOWS THE ONGOING THUNDERSTORM COMPLEX ACROSS SOUTH TEXAS INTO NORTHEAST MEXICO AND A PLUME OF PACIFIC MOISTURE STREAMING ACROSS CENTRAL MEXICO INTO DEEP SOUTH TEXAS. AT THE SURFACE...A WEAK COLD FRONT IS LOCATED ACROSS CENTRAL TEXAS THIS AFTERNOON. CURRENT BRO RADAR SHOWS ISOLATED SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE SEA BREEZE MOVING ACROSS PORTIONS OF THE AREA. THIS MCS/QLCS WITH A STRONG COLD POOL IS EXPECTED TO HOLD TOGETHER AND REACH THE WESTERN PORTIONS OF THE DEEP SOUTH TEXAS LATER THIS AFTERNOON. OUTFLOW BOUNDARIES FROM THIS FEATURE COMBINED WITH ABUNDANT MOISTURE /PRECIPITABLE WATER VALUE OF 1.63 INCHES PER BRO 12Z SOUNDING/...INCREASING INSTABILITY...DAYTIME HEATING AND INTERACTION BETWEEN THE SEA BREEZE AND A BOUNDARY TO THE NORTH WILL CONTINUE TO SUPPORT SOME ADDITIONAL CONVECTION ACROSS DEEP SOUTH TEXAS FOR THE REST OF THE AFTERNOON INTO THIS EVENING. THE STORM PREDICTION CENTER HAS THE EXTREME WESTERN PORTIONS OF DEEP SOUTH TEXAS /MAINLY ZAPATA COUNTY/ UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH MARGINAL RISK ACROSS THE REST OF DEEP SOUTH TEXAS FOR THE REST OF THIS AFTERNOON AND TONIGHT. WILL MENTION DAMAGING WINDS POSSIBLE ACROSS THE FAR WEST AND GUSTY WINDS FOR THE REST OF THE AREA THROUGH TONIGHT. RAINFALL AMOUNTS WILL BE TRICKY DUE TO MOVEMENT OF THE THUNDERSTORM COMPLEX. RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT. THE WEAK COLD FRONT ACROSS CENTRAL TEXAS WILL DRIFT SOUTH TONIGHT COMBINED WITH SOME UPPER LEVEL SUPPORT WILL MAINTAIN A CHANCE OF SHOWERS AND THUNDERSTORMS TONIGHT. THE GROUND REMAINS NEARLY SATURATED ACROSS MOST OF DEEP SOUTH TEXAS FROM THE RAINFALL OF THE PAST COUPLE OF WEEKS...THE POTENTIAL FOR FLASH FLOODING EXISTS WITH HEAVY RAINFALL. AVERAGE RAINFALL AMOUNTS OF 1 TO 3 INCHES...WITH HIGHER AMOUNTS POSSIBLE...ACROSS DEEP SOUTH TEXAS LATE THIS AFTERNOON THROUGH EARLY SUNDAY MORNING. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF DEEP SOUTH TEXAS NOW THROUGH LATE TONIGHT. THE REMNANTS OF THE WEAK COLD FRONT WILL PUSH OUT INTO THE NORTHWEST GULF ON THE EAST AND WILL CONTINUE TO SUPPORT CONVECTION UPSTREAM OVER THE RIO GRANDE PLAINS. LINGERING CONVECTION IS POSSIBLE ACROSS THE AREA TONIGHT WITH AMPLE MOISTURE AND BOUNDARY IN THE AREA. LOW TEMPERATURES WILL BE IN THE LOWER TO MID 70S TONIGHT WITH LIGHT ONSHORE WINDS. WILL MAINTAIN A CHANCE OF SHOWERS AND THUNDERSTORMS SUNDAY DUE TO THE COMBINATION OF STALLED FRONT IN THE AREA AND ABUNDANT MOISTURE OVER DEEP SOUTH TEXAS. SLIGHTLY DRIER AIR WILL BEGIN TO MOVE SOUTH INTO THE REGION SUNDAY NIGHT. WILL MENTION A CHANCE OF POPS ACROSS THE WEST SUNDAY EVENING DUE TO CONVECTION OVER MEXICO MOVING INTO THE AREA. HIGH TEMPERATURES WILL BE THE MID TO UPPER 80S SUNDAY WITH LIGHT NORTHEAST WINDS. OVERNIGHT LOW TEMPERATURES SUNDAY NIGHT WILL BE IN THE 70S. && .MARINE...NOW THROUGH SUNDAY NIGHT...BROAD HIGH PRESSURE ACROSS THE NORTHERN GULF WILL RESULT IN A WEAK PRESSURE GRADIENT ALONG THE LOWER TEXAS COAST. A WEAK COLD FRONT WILL MOVE INTO THE LOWER TEXAS COASTAL WATERS LATE TONIGHT INTO SUNDAY. THIS WILL RESULT IN LIGHT TO MODERATE NORTHEAST WINDS SUNDAY...BECOMING EAST TO SOUTHEAST SUNDAY NIGHT. LOW TO MODERATE SEAS WILL PREVAIL THROUGH THE FORECAST PERIOD. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TONIGHT AND SUNDAY. && .BRO WATCHES/WARNINGS/ADVISORIES... TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ248>257. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV 63/61/65
Hazardous weather outlook, May 30, 4:16 PM CDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 416 PM CDT SAT MAY 30 2015 TXZ248>257-312130- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 416 PM CDT SAT MAY 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF DEEP SOUTH TEXAS THROUGH TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE AREA THROUGH LATE THIS AFTERNOON AND TONIGHT. ALONG WITH HEAVY RAINFALL...AN ISOLATED STRONG TO SEVERE STORM OR TWO WILL BE POSSIBLE...WITH DAMAGING WINDS AND SMALL HAIL WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE AREA ON SUNDAY. HEAVY RAINFALL AND GUSTY WINDS WILL BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-312130- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 416 PM CDT SAT MAY 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, May 30, 3:30 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 330 PM CDT SAT MAY 30 2015 TXZ252-253-302100- HIDALGO TX-STARR TX- 330 PM CDT SAT MAY 30 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HIDALGO AND EAST CENTRAL STARR COUNTIES UNTIL 400 PM CDT... AT 330 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MCCOOK...MOVING NORTHWEST AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MCCOOK...PUERTO RICO...LA REFORMA AND DELMITA. LAT...LON 2652 9818 2639 9832 2656 9857 2675 9836 TIME...MOT...LOC 2030Z 135DEG 13KT 2651 9831 JS
Special weather statement, May 30, 3:41 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
341 PM CDT SAT MAY 30 2015
TXZ248-302115-
ZAPATA TX-
341 PM CDT SAT MAY 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ZAPATA COUNTY UNTIL
415 PM CDT...
AT 340 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTHEAST OF EL CENIZO...OR 15 MILES NORTHWEST OF ZAPATA COUNTY
AIRPORT...MOVING NORTHWEST AT 5 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN ZAPATA
COUNTY.
LAT...LON 2709 9943 2710 9944 2713 9943 2721 9943
2722 9944 2725 9944 2727 9945 2732 9937
2727 9933 2727 9922 2726 9919 2698 9934
2704 9944 2706 9945
TIME...MOT...LOC 2040Z 120DEG 6KT 2717 9936
JSSpecial weather statement, May 30, 3:44 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 344 PM CDT SAT MAY 30 2015 TXZ250-302115- BROOKS TX- 344 PM CDT SAT MAY 30 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BROOKS COUNTY UNTIL 415 PM CDT... AT 343 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FALFURRIAS...MOVING NORTHWEST AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FALFURRIAS AND BROOKS COUNTY AIRPORT. LAT...LON 2726 9810 2722 9807 2710 9821 2726 9847 TIME...MOT...LOC 2043Z 134DEG 13KT 2722 9820 JS
Special weather statement, May 30, 4:33 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
433 PM CDT SAT MAY 30 2015
TXZ250-252-253-302200-
BROOKS TX-HIDALGO TX-STARR TX-
433 PM CDT SAT MAY 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HIDALGO...
SOUTHWESTERN BROOKS AND NORTHEASTERN STARR COUNTIES UNTIL 500 PM
CDT...
AT 432 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF EL COYOTE RANCH AIRPORT...MOVING NORTHWEST AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SANTA ELENA...SAN ISIDRO...LA REFORMA AND DELMITA.
LAT...LON 2699 9827 2675 9808 2662 9822 2671 9851
2678 9850 2678 9842 2688 9842
TIME...MOT...LOC 2132Z 135DEG 14KT 2674 9821
JSSpecial weather statement, May 30, 4:43 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 443 PM CDT SAT MAY 30 2015 TXZ248-249-302215- JIM HOGG TX-ZAPATA TX- 443 PM CDT SAT MAY 30 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL JIM HOGG AND NORTHEASTERN ZAPATA COUNTIES UNTIL 515 PM CDT... AT 442 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ESCOBAS...OR NEAR BUSTAMANTE. THIS STORM WAS NEARLY STATIONARY. DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ESCOBAS. LAT...LON 2715 9895 2692 9881 2687 9910 2716 9909 TIME...MOT...LOC 2142Z 326DEG 5KT 2701 9900 JS
Special weather statement, May 30, 4:58 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
458 PM CDT SAT MAY 30 2015
TXZ250-302230-
BROOKS TX-
458 PM CDT SAT MAY 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JIM HOGG AND CENTRAL
BROOKS COUNTIES UNTIL 530 PM CDT...
AT 457 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
EL COYOTE RANCH AIRPORT...MOVING NORTH AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EL COYOTE RANCH AIRPORT...ENCINO AND RACHAL.
LAT...LON 2686 9809 2683 9839 2701 9842 2705 9842
2706 9843 2712 9844 2714 9807
TIME...MOT...LOC 2157Z 176DEG 18KT 2689 9821
JSThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 8:58 AM CDT | Flash Flood Watch | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 33 hr |
| May 30, 3:24 PM CDT | Areal Flood Advisory | BRO | Hidalgo | 111 min |
| May 30, 3:30 PM CDT | Special Weather Statement | BRO | Hidalgo | 30 min |
| May 30, 3:41 PM CDT | Special Weather Statement | BRO | Zapata | 34 min |
| May 30, 3:44 PM CDT | Special Weather Statement | BRO | Brooks | 31 min |
| May 30, 4:01 PM CDT | Areal Flood Advisory | BRO | Brooks, Jim Hogg | 119 min |
| May 30, 4:08 PM CDT | Areal Flood Advisory | BRO | Cameron | 112 min |
| May 30, 4:29 PM CDT | Areal Flood Advisory | BRO | Hidalgo, Starr | 2 hr |
| May 30, 4:33 PM CDT | Special Weather Statement | BRO | Brooks | 27 min |
| May 30, 4:43 PM CDT | Special Weather Statement | BRO | Jim Hogg | 32 min |
| May 30, 4:44 PM CDT | Areal Flood Advisory | BRO | Zapata | 2 hr |
| May 30, 4:49 PM CDT | Areal Flood Advisory | BRO | Brooks, Jim Hogg | 3 hr |
| May 30, 4:58 PM CDT | Special Weather Statement | BRO | Brooks | 32 min |
| May 30, 5:00 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Zapata | 30 min |
| May 30, 5:19 PM CDT | Flash Flood Warning | BRO | Brooks | 116 min |
| May 30, 5:24 PM CDT | Special Weather Statement | BRO | Brooks | 51 min |
| May 30, 5:28 PM CDT | Special Weather Statement | BRO | Zapata | 47 min |
| May 30, 5:48 PM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr, Zapata | 117 min |
| May 30, 6:09 PM CDT | Special Weather Statement | BRO | Starr | 51 min |
| May 30, 6:12 PM CDT | Special Weather Statement | BRO | Hidalgo | 48 min |
| May 30, 6:28 PM CDT | Flash Flood Warning | BRO | Starr | 3 hr |
| May 30, 6:32 PM CDT | Special Weather Statement | BRO | Hidalgo | 43 min |
| May 30, 6:35 PM CDT | Flash Flood Warning | BRO | Hidalgo | 115 min |
| May 30, 6:58 PM CDT | Special Weather Statement | BRO | Hidalgo | 47 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.